# SDR USAA2011031791119

- Difficulty date: March 8, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,847 hours, 16,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53113322201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK ON WEB AT FR11, -Y765.  REPLACED WEB AT FR11, -Y765 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53113219.
